# SDR HALA0600712

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-300
- Aircraft serial: 26140
- Aircraft time: 17,027 hours, 3,353 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - RT PACK TEMP MESSAGE AND PACK INOP LIGHT ILLUM INTERMITTENTLY IN CRUISE FLIGHT SELECTED STANDBY OPS, NORMAL.  ACCOMPLISHED BITE IAW FIM 21-60-00-1 OPS CHECK GOOD NO FAULTS NOTED.
